NeoCitran Total Flu Ultra Strength Night Drink (Lemon)

$13.99

Pack Size: 10 pouches/box

Ingredients:
Each single dose pouch contains acetaminophen 1000 mg, pseudoephedrine 60 mg, dextromethorphan 30 mg and chlorpheniramine 4 mg.

For the relief of aches, pains, fever, dry cough, sneezing, runny nose and sinus congestion.

Description

This product has an affordable generic equivalent! Try our store brand Atoma Night Time Total Extra Strength Soothing Lemon Drink.